# SDR DALA2023030701685

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 11,106 hours, 4,868 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: L, N
- Precautionary procedure: O, L

## Discrepancy

IN FO ONLY DURING LANDING GEAR EXTENSION ON APPROACH NOSE GEAR DOWN ANNUNCIATION LIGHT DID NOT INDICATE GREEN. BULB DID NOT TEST, WE TAPPED ON LIGHT AND IT DID NOT LIGHT. AFTER GO AROUND THE LIGHT TESTED NORMAL NEXT APPROACH AND LANDING NORMAL. LDG GEAR INDICATOR PNL *UNLK AND/OR DN AND LOCKED TRIANGLE IND MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. T/S PER A321 TSM 32-31-810-824-A. ON INSP FOUND RT NLG PROX SENSOR BACKSHELL LOOSE. TIGHTENED BACKSHELL OPS CHECKED PER A321 AMM 32-69-00-740-001-A, TEST OK. MEL/PLACARD REMOVED. (LP# 9009696)
